# SDR SWIA202161866

- Difficulty date: August 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG BAY DOOR STRUCTURE MID INNER CHORD PART# MM670-35669-001 IS CORRODED.     (C-CHECK RO 10/22/2021)    NO DAMAGE ALLOWED ON AFT BAG BAY DOOR STRUCTURE MID INNER CHORD AND IS OUT OF LIMITS REF CRJ900 SRM 53-61-23-101-001-A01. ORDERED AND RECEIVED REPLACEMENT CHORD PART# MM670-35669-001. REMOVED INNER CHORD REF CRJ900 SRM 51-42-06-001-001-A01, REF CRJ900 SRM 51-42-21-001-001-A01. ORDERED AND RECEIVED REPLACEMENT CHORD PART# MM670-35669-001. ORDERED AND RECEIVED REPLACEMENT FASTENERS AND INSTALLED REPLACEMENT INNER CHORD WITH REPLACEMENT FASTENERS REF DRW. MM670-35085 REV L., REF CRJ900 SRM 51-42-06-001-001-A01 AND REF CRJ900 SRM 51-42-21-001-001-A01. SEE CONTINUATION CARD FOR DETAILS. COMPLETED SKYCARD 51-900-1002-SKY.
